# SDR SWAA083923

- Difficulty date: July 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 43,499 hours, 36,328 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Part serial: 2296
- Condition: Faulty
- Location: Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, ACRID ODOR REPORTED IN CABIN AND FLIGHT DECK.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
